Louisiana, 2019

Flash Flooding and Hail in Louisiana, April 4 to 7, 2019

April 4 to 7, 2019 · NWS LCH · 27 events in 13 counties and zones

A pair of strong upper level disturbances moved through the region during the 4th and 7th resulting in multiple strong to severe storms and isolated flooding across Louisiana.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$125,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A pair of strong upper level disturbances moved through the region during the 4th and 7th resulting in multiple strong to severe storms and isolated flooding across Louisiana.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Apr 3, 10:52 PM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 3, 10:52 PM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1152 PM CDT Wed Apr 3 2019

.DISCUSSION...
For the 04/04/19 0600 UTC TAF package.

&&

.AVIATION...
ISOLD/SCTD showers spreading into E TX, with convection expected
to increase in coverage/intensity over the next few hours. MVFR
CIGS, already at KBPT and KLCH, will also continue to gradually
spread east through the overnight. Overall, few changes made to
00z forecast package.

13

&&

.PREV DISCUSSION... /issued 924 PM CDT Wed Apr 3 2019/

UPDATE...
Latest forecast is on track and only a few cosmetic changes were
required.

The radar is clear of precipitation this evening except for a few
showers noted west of the forecast area. Still expect
precipitation to increase beginning after midnight as an upper
trof and surface low moves across northern Texas and through
southern Oklahoma. SPC continues to show a hatched slight risk
area extending roughly along and north of the I-10 corridor
primarily for large hail and a marginal tornado threat. The best
timing for the potential severe weather will be late Thursday
morning through early evening.

Jones

PREV DISCUSSION... /issued 725 PM CDT Wed Apr 3 2019/

DISCUSSION...
For the 04/04/19 0000 UTC TAF package.

AVIATION...
VFR all sites early this evening amid steady SE SFC winds and
underneath copious mid/high level cloud cover. Conditions are
expected to deteriorate after midnight with the approach of an
upper level trof, with increasing MSTR/lift resulting in lowering
CIGS and increasing shower/TSTM activity. Initial wave of
convection expected to spread across the region during the
overnight hours into THU morning, with good rain chances
continuing through the day. Still some uncertainty regarding
temporal/spatial details, but for this cycle, depicted the best
estimate of onset timing with an initial TEMPO at each site. This
was followed by several hours of prevailing TSTMS and then a
subsequent PROB30 indicating lingering chances amid decreasing
certainty. MVFR to IFR CIGS are expected to develop and persist
through much of the period.

13

PREV DISCUSSION... /issued 421 PM CDT Wed Apr 3 2019/

SYNOPSIS...
Latest UA analysis and WV imagery shows a shortwave crossing the
southern Rockies, upstream of southwesterly flow over the
southern plains into the lower MS Valley. Moisture within the
southwesterly flow was producing quite a bit of cirrus over the
region. Satellite imagery shows stratocu also progressing
northeastward acrs the area, approaching the Atchafalaya Basin as
of 3 PM.

At the sfc, high pres was centered over GA, while low pres was
deepening over W TX. This was resulting in gusty southeasterly
winds acrs SW LA and SE TX. Temperatures have warmed into the
middle 70s in areas that have seen sufficient sun (mainly the
eastern zones), while temperatures are around 70 acrs SE TX where
skies have been mostly cloudy through the day.

24

DISCUSSION...
Two significant upper level disturbances expected to impact the
region over the next week with rainfall and possibly severe
weather. The first of these will move through the area Thursday.
Strengthening LLJ over TX will enhance low level warm advection
acrs the region, and aid in development of showers and tstms
overnight into Thursday. POPs will rapidly increase from west to
east late tonight into Thursday morning as the mid-upper
shortwave moves into the lower MS Valley, with precip chcs
remaining high through much of the day, before diminishing by late
aftn. SPC continues to indicate a SLGT risk for severe weather,
mainly north of I-10, as enhanced low level warm advection,
steepening mid-level lapse rates and sufficient shear should be
in place to support a few strong to severe storms. At this time,
the best potential for any severe weather looks to occur acrs
central LA, although the SLGT risk area encompasses areas north
of I-10 and east of the Sabine. Depending upon how much
outflow is produced from these storms, the severe storm threat
could push a bit farther south toward I-10 in south central LA.

By Friday, rain chcs will diminish some acrs the area as the
initial shortwave moves further east but lingering
convergence/boundaries could maintain some sctd convection acrs
southern LA. Ongoing southerly flow will sustain advection of
warm and moist Gulf air into the region, and temperatures will
reflect this with lows in the mid/upper 60s and highs reaching
the lower 80s.

Going into the weekend, the next disturbance will be moving into
the Big Bend region of SW TX, and anticipate an increase in
showers and storms during the day Saturday. This trough will be
slower to cross the area resulting in an extended period of
disturbed weather through the weekend. This system could bring
another round of severe storms to the area, but also some periods
of heavy rainfall. As a result, rainfall amounts could be more
significant than the area has seen in a while due to the slow
movement of the system. WPC QPF suggests amounts of 1-3 inches
will be possible through the weekend.

The upper trough finally moves east of the region on Monday, with
rain chcs expected to decrease through the day. Drier weather will
then return for Tuesday and Wednesday as high pres moves acrs the
region.

24

MARINE...
Modt onshore flow will continue through the weekend. Exercise
caution conditions are expected over the outer coastal waters
tonight. Winds will diminish slightly on Friday, but occasional
periods of elevated winds and seas will be possible through the
weekend. Beginning on Thursday, a series of disturbances will
bring periods of showers and thunderstorms before a weak cold
front finally pushes off the coast early next week.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  73  64  82 /  60  90  50  20
LCH  62  75  66  80 /  60  80  20  30
LFT  61  74  66  82 /  60  80  40  40
BPT  63  75  66  79 /  50  70  20  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 4 AM CDT Thursday for GMZ450-
     470-472-475.

&&
Hazardous weather outlook, Apr 3, 2:49 PM CST, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
349 PM CDT Wed Apr 3 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
042100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
349 PM CDT Wed Apr 3 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight
Showers and a few thunderstorms will increase from west to east
overnight. The threat for severe storms is low, but a few stronger
storms will be possible by daybreak. These stronger storms will be
capable of producing small hail, gusty winds and occasional cloud
to ground lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Considerable shower and thunderstorm activity is expected Thursday
and again this weekend as a couple of strong systems approach and
move across the area. Strong to severe thunderstorms will be
possible during the day Thursday, as well as on Saturday into
Sunday. Any severe storms that develop on Thursday will be capable
of producing hail, damaging winds as well as a few isolated
tornadoes. The storm system over the weekend will also bring the
potential for heavier rainfall with amounts of 1 to 3 inches
possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed on Thursday.

GMZ430-432-435-450-452-455-470-472-475-042100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
349 PM CDT Wed Apr 3 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight
Showers and a few thunderstorms will increase from west to east
overnight. The threat for severe storms is low, but some storms
could produce gusty winds and occasional cloud to water
lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Onshore flow is expected to continue through the weekend. Winds
will be stronger at times, with exercise caution or marginal
advisory conditions possible.

Otherwise, considerable shower and thunderstorm activity is
expected Thursday and again this weekend as a couple of strong
systems approach and move across the northwest Gulf of Mexico.
Strong thunderstorms will be possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.

24

In the hours before

Special weather statement, Apr 4, 12:45 AM CST, 1 hour before
Special Weather Statement
National Weather Service Lake Charles LA
145 AM CDT Thu Apr 4 2019

LAZ030-TXZ260>262-040715-
Beauregard-Southern Newton-Northern Newton-Southern Jasper-
145 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BEAUREGARD
PARISH...SOUTHWESTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

At 144 AM CDT, a strong thunderstorm was located near Buna, moving
northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Wrights Settlement, Devils Pocket and Old Salem.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3061 9383 3056 9371 3046 9363 3033 9394
      3037 9399
TIME...MOT...LOC 0644Z 228DEG 27KT 3038 9393

TWH
Special weather statement, Apr 4, 1:14 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
214 AM CDT Thu Apr 4 2019

LAZ027-040745-
Vernon-
214 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN VERNON PARISH...

At 214 AM CDT, a strong thunderstorm was located near Anacoco, moving
northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Anacoco, Hornbeck and Kurthwood.

LAT...LON 3114 9346 3121 9355 3123 9354 3123 9355
      3128 9353 3128 9344 3136 9339 3136 9309
TIME...MOT...LOC 0714Z 221DEG 37KT 3123 9345

TWH
Special weather statement, Apr 4, 1:19 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
219 AM CDT Thu Apr 4 2019

LAZ027-030-040745-
Beauregard-Vernon-
219 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...

At 219 AM CDT, a strong thunderstorm was located near Junction, or 8
miles west of De Ridder, moving northeast at 45 mph.

Locations impacted include...
Leesville, Rosepine, Fort Polk, Deridder, Junction and Pickering.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3079 9346 3086 9353 3115 9324 3095 9304
TIME...MOT...LOC 0719Z 231DEG 38KT 3086 9343

TWH
Special weather statement, Apr 4, 1:23 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
223 AM CDT Thu Apr 4 2019

TXZ201-040800-
Hardin-
223 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARDIN COUNTY...

At 222 AM CDT, a strong thunderstorm was located over Saratoga,
moving northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Silsbee, Kountze, Saratoga, Wildwood, Batson, Honey Island and
Village Mills.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3049 9456 3049 9454 3053 9454 3053 9446
      3039 9420 3018 9451 3028 9466 3030 9466
TIME...MOT...LOC 0722Z 218DEG 25KT 3030 9455

TWH

The radar

The Ft Polk radar (KPOE), 39 km away, was scanning. The volume nearest the first event began at 07:46 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 8 hail, 7 flash flood, 1 lightning. Local standard time, as filed.

Hail, Vernon

When
April 4, 1:45 AM CST
Where
Vernon County, Rosepine
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.920, -93.280

Broadcast media relayed a report of 1 inch hail.

Hail, Beauregard

When
April 4, 2:22 AM CST
Where
Beauregard County, 2.39 mi SSE of De Ridder Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
30.800, -93.310

Golf ball size hail reported south of DeRidder.

Hail, Evangeline

When
April 4, 3:31 AM CST
Where
Evangeline County, 1.38 mi N of Mamou
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.650, -92.420

Media relayed a report of 1 inch hail near Mamou.

Hail, Iberia

When
April 4, 3:55 AM CST
Where
Iberia County, 0.69 mi S of Hubertville
Measured
1.5 in hail
Reported by
Public
Coordinates
29.920, -91.700

A photo of ping pong ball size hail was shared on social media.

Thunderstorm Wind, Jefferson Davis

When
April 4, 5:25 AM CST to 5:28 AM CST
Where
Jefferson Davis County, 2.49 mi ESE of Thronwell Lyon Arpt to 0.83 mi W of Lake Arthur Lake
Measured
93 kt (107 mph) estimated gust
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
30.054, -92.783

An area just north of Lowry, along Hwy 14 and Hwy 3056, saw|several trees blown down or snapped, 5 to 10 homes received roof damage,|a telephone pole snapped, several other poles bent, and several garages or|outbuildings had wind damage. Estimated winds were 107 MPH and damage was along a path 2.6 miles long and 1.5 mile wide.

Hail, Vermilion

When
April 4, 6:45 AM CST
Where
Vermilion County, Kaplan
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.000, -92.280

Numerous reports of hail were received from Kaplan.

Thunderstorm Wind, Vermilion

When
April 4, 6:45 AM CST
Where
Vermilion County, Kaplan
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
30.000, -92.280

Broadcast media relayed a report of trees down in Kaplan with one on a home. Power lines were down as well.

Flash Flood, Calcasieu

When
April 4, 7:00 AM CST to 10:00 AM CST
Where
Calcasieu County, 2.42 mi SSW of Westlake to 3.22 mi SSW of Lake Charles
Cause
Heavy Rain
Reported by
Public
Coordinates
30.196, -93.261

Several roads became impassable in Lake Charles including exit ramps along Interstate 210, and portions of Lake Street, Ryan Street, and Sale Street.

Flash Flood, Jefferson Davis

When
April 4, 7:53 AM CST to 9:53 AM CST
Where
Jefferson Davis County, 1.32 mi E of Lake Arthur to 0.69 mi NNE of Lake Arthur
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
30.082, -92.658

Flooded streets were reported in Lake Arthur and water also pushed into 2 homes. HOMES.

Hail, Iberia

When
April 4, 7:58 AM CST
Where
Iberia County, 0.69 mi N of New Iberia
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.010, -91.820

One inch hail in New Iberia.

Thunderstorm Wind, Iberia

When
April 4, 8:06 AM CST to 8:07 AM CST
Where
Iberia County, 1.47 mi WSW of Olivier to 1.03 mi NW of Olivier
Measured
93 kt (107 mph) estimated gust
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
29.969, -91.771

An area bounded along Hwy 182 and Hwy 87 on both sides of|Bayou Teche saw numerous trees snapped or blown down. A mobile home|community off of Darnall Road saw several homes with roof damage. Estimated peak winds were 107 MPH along a path 1.7 miles long and 2 miles wide.

Hail, Iberia

When
April 4, 8:14 AM CST
Where
Iberia County, Jeanerette
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
29.920, -91.680

Broadcast media relayed a report of one inch hail in Jeanerette.

Flash Flood, Vermilion

When
April 4, 10:05 AM CST
Where
Vermilion County, 1.7 mi NNW of Abbeville Muni Arpt to 1.93 mi ENE of Kaplan Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
29.993, -92.090

The emergency manager of Vermilion Parish reported roads flooded in Kaplan and Abbeville.

Flash Flood, St. Mary

When
April 4, 11:03 AM CST to 12:03 PM CST
Where
St. Mary County, 0.78 mi SW of Glenwild to 1.3 mi NE of Lagonda
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
29.711, -91.258

The Saint Mary Parish Sheriff's Department reported numerous road flooded around the Bayou Vista area.

Flash Flood, Calcasieu

When
April 4, 11:05 AM CST to 12:05 PM CST
Where
Calcasieu County, 3.19 mi NNW of (Lch)lk Charles Muni to 3.1 mi NNW of (Lch)lk Charles Muni
Cause
Heavy Rain
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
30.169, -93.249

Media reported flooding along Nelson Road including water in at least one home on South Tallowood Road.

Flash Flood, St. Martin

When
April 4, 11:41 AM CST to 12:41 PM CST
Where
St. Martin County, 39.15 mi SE of Bankers to 39.63 mi SE of Bankers
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
29.760, -91.175

Numerous photos of flooded street were posted to social media and the emergency manager of Saint Martin Parish reported flooding around the Stephensville area. Water was also approaching some homes in the area.

Flash Flood, St. Mary

When
April 4, 1:03 PM CST to 2:03 PM CST
Where
St. Mary County, 1.06 mi NNE of Sterling Jct to 0.87 mi NW of Garden City
Cause
Heavy Rain
Reported by
Public
Coordinates
29.814, -91.512

Photos were posted to social media of flooding around Franklin including on Cayce Street.

Hail, Vernon

When
April 6, 10:33 AM CST
Where
Vernon County, 0.69 mi S of Leesville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
31.140, -93.270

The Vernon Parish Police Department reported 1 inch hail in Leesville.

Thunderstorm Wind, Calcasieu

When
April 7, 1:31 PM CST
Where
Calcasieu County, 0.69 mi S of De Quincy
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
30.440, -93.430

A large tree was blown down onto Highway 27 in Dequincy near the rail tracks.

Thunderstorm Wind, Cameron

When
April 7, 1:54 PM CST
Where
Cameron County, 4.15 mi WSW of Hackberry
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
29.970, -93.430

Power lines and poles downed in Hackberry on Johnny Benoit Road.

Thunderstorm Wind, Calcasieu

When
April 7, 1:55 PM CST
Where
Calcasieu County, 2.39 mi NNW of Vincent
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.180, -93.370

Multiple trees down along Dave Dugas Road.

Thunderstorm Wind, Calcasieu

When
April 7, 2:15 PM CST
Where
Calcasieu County, 2.26 mi SW of Vincent
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
30.130, -93.380

The ASOS at Southland Field recorded a gust of 53 knots.

Thunderstorm Wind, Evangeline

When
April 7, 3:15 PM CST
Where
Evangeline County, Bayou Chicot
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.820, -92.350

Downed tree blocking Highway 106 near Bayou Chicot.

Thunderstorm Wind, Avoyelles

When
April 7, 3:30 PM CST
Where
Avoyelles County, 0.59 mi E of Marksville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
31.130, -92.060

Power lines and multiple trees reported down in Marksville.

Thunderstorm Wind, Acadia

When
April 7, 4:00 PM CST
Where
Acadia County, 2.49 mi ENE of Rayne
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
30.240, -92.230

A home anemometer recorded a wind gust of 60 MPH.

Thunderstorm Wind, Lafayette

When
April 7, 4:25 PM CST
Where
Lafayette County, 0.6 mi W of Youngsville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
30.100, -92.010

Multiple reports of damage from the Southlake Plantation Community in Youngsville. The thunderstorm produced minor roof damage, fence damage, and downed multiple trees.

Lightning, Iberia

When
April 7, 5:21 PM CST
Where
Iberia County, 1.38 mi N of Patoutville
Property damage
$15,000
Reported by
Public
Coordinates
29.920, -91.730

Lightning struck a vehicle on Highway 90 near the Highway 85 overpass. Occupants were unharmed, however the truck burned in the subsequent fire.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2019Every state in 2019This day in weather historyWarnings in Louisiana, April 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 820254, 820255, 820256, 820257, 820471, 820258, 820279, 820462, 820463, 820259, 820474, 820260, 820464, 820465, 820468, 820466, 820470, 820261, 820280, 820281, 820282, 820286, 820283, 820284, 820287, 820285, 820478.